# SDR N6WA20120701

- Difficulty date: December 7, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 25,674 hours, 18,592 cycles
- Engine: Ge CF348C1
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT FADEC MESSAGE ON TAKE OFF ROLL.  REMOVED & REPLACED NR 2 ENGINE FMU PER AMM. OP'S CHECKED GOOD AT THIS TIME.
